Hardy-type inequalities for the generalized Mehler transform Hardy-type inequalities for the generalized Mehler transform

Access this Article

Search this Article

Abstract

We establish Hardy-type inequalities for the generalized Mehler transform on the real Hardy space H^p, 0 < p < 1.

Journal

  • 山形大学紀要. 自然科学 = Bulletin of Yamagata University. Natural Science

    山形大学紀要. 自然科学 = Bulletin of Yamagata University. Natural Science 17(4), 1-16, 2013-02-15

    山形大学

Codes

  • NII Article ID (NAID)
    120005660537
  • NII NACSIS-CAT ID (NCID)
    AN0024300X
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Data Source
    IR 
Page Top